# SDR P5CA9801195

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damage
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD POWER COWL LOWER CORNER SKIN DAMAGED.  REPAIRED PER SRM 54-30-03 AND 51-10-02.
